# SDR 2012FA0000144

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Cell
- Condition: Separated
- Location: Life Vest
- Component: Life Vest
- Component part number: 3500137
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESERVER MANUFACTURED IN AUGUST 1986.   ADHESIVE DRIED WHICH ALLOWED CELL SEPARATION.
